A procedure to construct exact solutions of nonlinear evolution equations

Çevikel A. C., Bekir A., Akar M., San S.

PRAMANA-JOURNAL OF PHYSICS, vol.79, no.3, pp.337-344, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 79 Issue: 3
  • Publication Date: 2012
  • Doi Number: 10.1007/s12043-012-0326-1
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.337-344
  • Keywords: Exact solutions, the functional variable method, nonlinear wave equations, TRAVELING-WAVE SOLUTIONS, EXP-FUNCTION METHOD, SINE-COSINE METHOD, (G'/G)-EXPANSION METHOD, TANH METHOD, MBBM
  • Yıldız Technical University Affiliated: Yes


In this paper, we implemented the functional variable method for the exact solutions of the Zakharov-Kuznetsov-modified equal-width (ZK-MEW), the modified Benjamin-Bona-Mahony (mBBM) and the modified KdV-Kadomtsev-Petviashvili (KdV-KP) equations. By using this scheme, we found some exact solutions of the above-mentioned equations. The obtained solutions include solitary wave solutions, periodic wave solutions and combined formal solutions. The functional variable method presents a wider applicability for handling nonlinear wave equations.